# SDR ASAA2020072092911

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 24,180 hours, 7,626 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CAPT'S ND DISPLAYED "VTK". FOLLOWED BY A LOSS OF ALL DATA ON BOTH FMC'S. GROUNDED - YES. L FMC LOGGED "PGM FAULT" LAST FLIGHT LEG. PERFORMED FIM 34-61 TASK 807, FAULT WAS AN INTERMITTENT FAULT. AC OK FOR CONTINUED FLIGHT. ETOPS GRD VERIFICATION NML.
